# SDR FDEA201212114279

- Difficulty date: December 11, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 87,297 hours, 27,285 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: R1 Slide Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAFT COVER ON R1 IS NOT SECURED PROPERLY.  SECURED SLIDE RAFT COVER AT R1 DOOR IAW 25-66-01-4  AMM.  CHECKS GOOD.  ACFT OK FOR SERVICE.  FINAL CLOSED.
